Show simple item record

dc.contributor.authorBouchard, Bruno
dc.contributor.authorBen Tahar, Imen
dc.date.accessioned2009-09-24T12:31:21Z
dc.date.available2009-09-24T12:31:21Z
dc.date.issued2006
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/1927
dc.language.isoenen
dc.subjectviscosity solutionsen
dc.subjectportfolio constraintsen
dc.subjectMathematical Financeen
dc.subject.ddc519en
dc.subject.classificationjelG10en
dc.titleBarrier option hedging under constraints: a viscosity approachen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenWe study the problem of finding the minimal initial capital needed in order to hedge without risk a barrier option when the vector of proportions of wealth invested in each risky asset is constrained to lie in a closed convex domain. In the context of a Brownian diffusion model, we provide a PDE characterization of the superhedging price. This extends the result of Broadie, Cvitani` c, and Soner [Rev. Financial Stud., 11 (1998), pp. 59–79] and Cvitani` c, Pham, and Touzi [J. Appl. Probab., 36 (1999), pp. 523–545] which was obtained for plain vanilla options and provides a natural numerical procedure for computing the corresponding superhedging price. As a by-product, we obtain a comparison theorem for a class of parabolic PDEs with relaxed Dirichlet conditions involving a constraint on the gradient.en
dc.relation.isversionofjnlnameSIAM Journal on Control and Optimization
dc.relation.isversionofjnlvol45en
dc.relation.isversionofjnlissue5en
dc.relation.isversionofjnldate2006
dc.relation.isversionofjnlpages1846-1874en
dc.relation.isversionofdoihttp://dx.doi.org/10.1137/06065324Xen
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherSociety for Industrial and Applied Mathematicsen
dc.subject.ddclabelProbabilités et mathématiques appliquéesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record